MathSciNet Relay Station
MathSciNet bibliographic data
MR2790463 (2011j:94006) 94A08 (90C30 90C90)
Bioucas-Dias, José M.; Figueiredo, Mário A. T. Multiplicative noise removal using variable splitting and constrained optimization. IEEE Trans. Image Process. 19 (2010), no. 7, 1720–1730.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement